# SDR SWAA2022022128993

- Difficulty date: July 13, 2018
- Submitted: February 22, 2022
- Operation: Air carrier
- Aircraft: N287WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32537
- Aircraft time: 38,658 hours, 22,958 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Cracked
- Location: Main Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER CABIN FLOORBOARD INTERCOSTAL STA 328 - STA 344 BL-46'L IS CRACKED 1.75' LONG IN E&E / REMOVED AND REPLACED INTERCOSTAL PER SRM 51-40-02 AND SRM 51-10-02
